# SDR SIMA2018101211004

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,490 hours, 31,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CEILING EMERGENCY LT INOP. -C/A-R&R SERVICE DOOR CEILING EMERGENCY LT LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD.
